Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I’m on day 75 of my accutane treatment now. I weigh about 150lbs and I used to take 40mg a day. That worked out really well, and I did not experience any dramatic side effects. A couple of weeks ago I really started to see improvement in my skin, and also my derm said I could start taking 60mg a day if I felt for doing so. So, I thought: «Well, I’m improving and I’m not experiencing dramatic side effects, so why not? I guess it’ll just make my journey shorter.» Well, now I’ve broken out really bad the last couple of weeks after taking 60mg every evening. I really regret this. Is this normal?

Share this post


Link to post
Share on other sites

Yes this is normal, my derm warned me that increases in dosage can cause another breakout so don't worry it is your body adjusting to the increased concentration. You know this drug works and you saw it for yourself first hand and just wait and you know the results will come. Hang in there the road to clear skin is on its way.

Share this post


Link to post
Share on other sites
On 8/25/2018 at 2:37 AM, troydeloci02 said:

I’m on day 75 of my accutane treatment now. I weigh about 150lbs and I used to take 40mg a day. That worked out really well, and I did not experience any dramatic side effects. A couple of weeks ago I really started to see improvement in my skin, and also my derm said I could start taking 60mg a day if I felt for doing so. So, I thought: «Well, I’m improving and I’m not experiencing dramatic side effects, so why not? I guess it’ll just make my journey shorter.» Well, now I’ve broken out really bad the last couple of weeks after taking 60mg every evening. I really regret this. Is this normal?

I experienced the same but don’t worry it’s gonna be alright 

Share this post


Link to post
Share on other sites

Definitely normal.  An increase in dosage in drugs like Spiro and Accutane will do that as your body gets used to the drug.  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×